# SDR DALA13039793217

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLAMP RING OF THE ACCESS PANEL 540DB LT WING FUEL TANK SSI 572040. L=0.05", W=0.03", D=0.001 APPROX.  REPLACED CLAMP RING THE ACCESS PANEL 540DB LT WING FUEL TANK IAW AMM 57-27-11-000-001-A.  THE INSTALLATION IS DOCUMENTED IN JOB CARD 5730-6014.
